# SDR MALA020130

- Difficulty date: January 17, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- Aircraft time: 13,202 hours, 14,340 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, RIGHT O/B NACELLE CHAFE AT STA 197.  MAINTENANCE REPAIRED CHAFE IAW MAL EO S54057 AND SAAB STATEMENT 340SDS003130.
